Repositorio de producción científica de la Universidad de Sevilla

A flatness property for filtered D-modules

 

Advanced Search
 

Show simple item record

dc.creator Castro Jiménez, Francisco Jesús es
dc.creator Granger, Michel es
dc.date.accessioned 2016-09-06T11:20:25Z
dc.date.available 2016-09-06T11:20:25Z
dc.date.issued 2007
dc.identifier.citation Castro Jiménez, F.J. y Granger, M. (2007). A flatness property for filtered D-modules. Publications of the Research Institute for Mathematical Sciences, 43, 121-141.
dc.identifier.issn 0034-5318 es
dc.identifier.issn 1663-4926 es
dc.identifier.uri http://hdl.handle.net/11441/44731
dc.description.abstract Let M be a coherent module over the ring DX of linear differential operators on an analytic manifold X and let Z1, · · · , Zk be k germs of transverse hypersurfaces at a point x ∈ X. The Malgrange-Kashiwara V-filtrations along these hypersurfaces, associated with a given presentation of the germ of M at x, give rise to a multifiltration U•(M) of Mx as in Sabbah’s paper [9] C. Sabbah, Proximité evanescente I. La structure polaire d’un D–module Compositio Math. 62 (1987) 283-319 and to an analytic standard fan in a way similar to [3] A. Assi., F. Castro-Jiménez and M. Granger, The analytic standard fan of a D-module, J. Pure Appl. Algebra 164 (2001) 3-21. We prove here that this standard fan is adapted to the multifiltration, in the sense of C. Sabbah. This result completes the proof of the existence of an adapted fan in [9] C. Sabbah, Proximité evanescente I. La structure polaire d’un D–module Compositio Math. 62 (1987) 283-319, for which the use of [8] C. Sabbah and F. Castro, Appendice à “proximité evanescente” I. La structure polaire d’un D–module, Compositio Math. 62 (1987) 320-328. is not possible. es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher European Mathematical Society es
dc.relation.ispartof Publications of the Research Institute for Mathematical Sciences, 43, 121-141.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.title A flatness property for filtered D-modules es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Álgebra
dc.relation.publisherversion http://www.kurims.kyoto-u.ac.jp/~prims/pdf/43-1/43-1-6.pdf es
dc.contributor.group Universidad de Sevilla. FQM333: Algebra Computacional en Anillos no Conmutativos y Aplicaciones es
idus.format.extent 14 p. es
dc.journaltitle Publications of the Research Institute for Mathematical Sciences es
dc.publication.volumen 43 es
dc.publication.initialPage 121 es
dc.publication.endPage 141 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/44731
Size: 217.2Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record